Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Inequalities for the zeros of Legendre polynomials and related functions


Author: Gabriel Szegö
Journal: Trans. Amer. Math. Soc. 39 (1936), 1-17
MSC: Primary 33C45
DOI: https://doi.org/10.1090/S0002-9947-1936-1501831-2
MathSciNet review: 1501831
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bruns, Zur Theorie der Kugelfunktionen, Journal für Mathematik, vol. 90 (1881), pp. 322-328.
  • [2] L. Fejér, Sur les fonctions bornées et intégrables, Comptes Rendus, Paris, vol. 131 (1900), pp. 984-987.
  • [3] L. Fejér, Abschätzungen für die Legendreschen und verwandten Polynome, Mathematische Zeitschrift, vol. 24 (1925), pp. 285-298.
  • [4] L. Fejér, Einige Sätze, die sich auf das Vorzeichen einer ganzen rationalen Funktion beziehen; nebst Anwendungen dieser Sätze auf die Abschnitte und Abschnittsmittelwerte von ebenen und räumlichen harmonischen Entwicklungen und von beschränkten Potenzreihen, Monatshefte für Mathematik und Physik, vol. 35 (1928), pp. 305-344.
  • [5] E. Hille, Über die Nullstellen der Hermiteschen Polynome, Jahresbericht der Deutschen Mathematiker-Vereinigung, vol. 44 (1934), pp. 162-165.
  • [6] A. Markoff, Sur les racines de certaines équations (seconde note), Mathematische Annalen, vol. 27 (1886), pp. 177-182. MR 1510373
  • [7] G. Pólya, Über die Nullstellen gewisser ganzer Funktionen, Mathematische Zeitschrift, vol. 2 (1918), pp. 352-383. MR 1544326
  • [8] T. J. Stieltjes, Sur les racines de l'équation $ {X_n} = 0$, Acta Mathematica, vol. 9 (1886), pp. 385-400.
  • [9] Ch. Sturm, Sur les équations différentielles linéaires du second ordre, Journal de Mathématiques, vol. 1 (1836), pp. 106-186.
  • [10] G. Szegö, Bemerkungen zu einer Arbeit von Herrn Fejér über die Legendreschen Polynome, Mathematische Zeitschrift, vol. 25 (1926), pp. 172-187. MR 1544805
  • [11] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge, University Press, 1922. MR 1349110 (96i:33010)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C45

Retrieve articles in all journals with MSC: 33C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501831-2
Article copyright: © Copyright 1936 American Mathematical Society

American Mathematical Society